Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Undergoing treatment of AKT for TB. Can I take a different dosage?

I am undergoing through treatment of AKT for TB.I have had AKT 4 for 3 months and after that AKT 2 for 1 and half month.Now doctor has prescribed me AKT 3 for 2 i know AKT 3 has to be taken after AKT 4 and then After AKT 3 , AKT 2 starts.But i have already taken AKT 2 for around 2 months.SO is it OK if i take AKT3 for 2 months now.
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  450
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Varsha,
Thanks for writing in to Healthcare Magic!
T.B. in today's world is difficult disease to treat due to rampant resistant TB bacteria.
Your doctor might have found a difficult to treat, resistant type of infection in you. Such revert back type of decision are taken by the doctors when patients fail to progressively improve, and these strategies frequently work and are appropriate.
So keep a faith in your doctor and keep a regular follow up.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor